# SDR QXEA2017120800694

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 38,667 hours, 40,434 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PITCH TRIM CAUTION OBSERVED DURING T/O. ABORTED TAKEOFF. RETURN TO GATE. INTERAGATED CDS FOUND CPILTRIM SW FAILURE, ALSO FOUND FAULT FCECU FAILURE E2, C/W FIM TASK 27-30-00-810-803. ONLY APPLICABLE SECTIONS 1-3A (1-4) AND FIM 27-32-00-810-805 1-4 A (1-2) AND (4) C/W AMM TASK (OPS TEST OF ELEVATOR PITCH TRIM) 27-32-00-710-802 4 A (1-9) (A-C) USED CDS THEN STEP (E) POSITION IND IN TOLERANCES (11-24) AFTER OPS GOOD NO FAULTS FOUND. RETURNED TO SERVICE.
